Skip to product information
1 of 1

Pasteur Pharmacy

Advil Dual Action With Acetaminophen Back Pain Caplets

Advil Dual Action With Acetaminophen Back Pain Caplets

Regular price $15.49 USD
Regular price Sale price $15.49 USD
Sale Sold out
Shipping calculated at checkout.
Contact Us (Shipping times vary)
Email: team@luxebymimi.com
We’ll print your text exactly as entered.
Advil Dual Action Back Pain Caplets are formulated with 250mg ibuprofen that targets pain caused by inflammation, and 500mg acetaminophen that blocks pain signals. 72-ct of Advil Dual Action Back Pain Caplets, 250mg Ibuprofen and 500mg Acetaminophen, Provide 8 Hours of Back Pain Relief. Pain relief pills fight back pain 2 ways; acetaminophen blocks pain signals and ibuprofen targets pain caused by inflammation. Each caplet contains acetaminophen and ibuprofen for back pain relief; back pain medication also provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief. Ibuprofen and acetaminophen caplets that provide back pain relief for 8 hours. Pain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication.
View full details